# SDR UALA2011030201033

- Difficulty date: March 2, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 80,802 hours, 9,650 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6 INCH GOUGE IN NR 4 INBD REVERSER SLEEVE AT BOTTOM APROX 06:30. INSIDE SLEEVE.  REMOVED NR 4 ENG INBD THRUST REVERSER SLEEVE PER MM. INSTALLED NR 4 THRUST REVERSER SLEEVE INBOARD SIDE. MANUALLY RETRACTED REVERSER HALF. UNABLE TO CHECK OPERATION DUE TO REVERSER SLEEVE NOT LOCKING AND NO GREEN INDICATIONS.  MANUALLY RETRACTED REVERSER HALF. UNABLE TO CHECK OPERATION DUE TO REVERSER (PARTIAL). REPLACED REVERSER SLEEVE, ALL CHECKED GOOD.
